Pacific Journal of Mathematics

Estimates of meromorphic functions and summability theorems.

A. A. Shkalikov

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 569-582.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723983

Mathematical Reviews number (MathSciNet)
MR705250

Zentralblatt MATH identifier
0521.47012

Subjects
Primary: 47A70: (Generalized) eigenfunction expansions; rigged Hilbert spaces
Secondary: 30D30: Meromorphic functions, general theory

Citation

Shkalikov, A. A. Estimates of meromorphic functions and summability theorems. Pacific J. Math. 103 (1982), no. 2, 569--582. https://projecteuclid.org/euclid.pjm/1102723983


Export citation

References

  • [1] S. Agmon, Lectures on elliptic boundary value problem, New York, 1965.
  • [2] M. S. Agranovich, Summabilityof series in root vectors of non-self-ad joint elliptic operators, Funktional. Anal. I ego Prilozhen., 10, No. 3, 1-12, (1976).
  • [3] I. C. Gohberg and M. G. Krein, Introductionto the theory of linear non-self- adjoint operators, Transl. Amer. Math. Soc, (1969).
  • [4] E. Hille and R. S. Phillips, Functionalanalysis and semi-groups, Amer. Math. Soc, (1957).
  • [5] B. S. Kazenelenbaum, A. N. Sivov and N. N. Voitovich, Generalized method of oscillation in diffraction theory, Moscow, Nauka, (1977) (Russian).
  • [6] M. V. Keldysh, Eigenvaluesand eigenfunctionsof certain classes of non-self- adjoint operators, Dokl. Akad. Nauk SSSR, 77 (1951), No. 1, 11-14 (Russian).
  • [7] M. V. Keldysh,On completeness of eigenfunctions of certain classes of non-self-ad joint operators, Uspekhi Mathem. Nauk, 26 No. 4, (1971), 15-41.
  • [8] B. la. Levin, Distribution of zeros of entire functions,Transl. of American Math. Society, (1964).
  • [9] V. B. Lidskii, On summabilityof series in principal vectors of non-self-ad joint operators, Trudy Mosk. Mathem. ob-va, 11 (1962), 3-35 (Russian).
  • [10] V. B. Lidskii, Expansionsin Fourierseries in principalfunctionsof a non-self- adjoint elliptic operator, Mathem. Sb., 57 (1962), 137-150 (Russian).